Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 18, NWS St. Louis, MO

May 3, 20184 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 3, 2018, 3:43 AM CDT for 4 counties in Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2018, 3:43 AM CDT (08:43 UTC)
Expired
May 3, 2018, 4:30 AM CDT
In force
47 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 6 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 11:09 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.7 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2018-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1056 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2018-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1056 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1699 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

041 
WUUS53 KLSX 030843
SVRLSX
MOC071-183-189-219-030930-
/O.NEW.KLSX.SV.W.0018.180503T0843Z-180503T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
343 AM CDT THU MAY 3 2018

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Western St. Charles County in east central Missouri...
  Northeastern Franklin County in east central Missouri...
  Northwestern St. Louis County in east central Missouri...
  Southeastern Warren County in east central Missouri...

* Until 430 AM CDT.

* At 343 AM CDT, a severe thunderstorm was located near Dutzow,
  moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  O'Fallon, St. Charles, St. Peters, Chesterfield, Wildwood,
  University City, Ballwin, Maryland Heights, Hazelwood, Manchester,
  Creve Coeur, Overland, Clayton, Lake St. Louis, Washington, St.
  Ann, Bridgeton, Dardenne Prairie, Town and Country and Ellisville.

This includes Interstate 70 in Missouri between exits 216 and 231.
 
This also includes  Babler Memorial State Park and First Missouri
State Capitol Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3864 9032 3847 9099 3863 9109 3888 9061
      3881 9042
TIME...MOT...LOC 0843Z 241DEG 42KT 3859 9094 

HAIL...1.00IN
WIND...60MPH
 
$$

Tilly
4 follow-up statements
709 
WWUS53 KLSX 030859
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
359 AM CDT THU MAY 3 2018

MOC219-030908-
/O.CAN.KLSX.SV.W.0018.000000T0000Z-180503T0930Z/
Warren MO-
359 AM CDT THU MAY 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southwestern Illinois...and east central Missouri.

LAT...LON 3864 9032 3850 9090 3871 9094 3888 9061
      3881 9042
TIME...MOT...LOC 0858Z 244DEG 39KT 3867 9074 

$$

MOC071-183-189-030930-
/O.CON.KLSX.SV.W.0018.000000T0000Z-180503T0930Z/
St. Charles MO-Franklin MO-St. Louis MO-
359 AM CDT THU MAY 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR WESTERN ST. CHARLES...EAST CENTRAL FRANKLIN AND NORTHWESTERN ST.
LOUIS COUNTIES...

At 358 AM CDT, a severe thunderstorm was located near Defiance,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
O'Fallon, St. Charles, St. Peters, Chesterfield, Wildwood, University
City, Ballwin, Maryland Heights, Hazelwood, Manchester, Creve Coeur,
Overland, Clayton, Lake St. Louis, St. Ann, Bridgeton, Dardenne
Prairie, Town and Country, Ellisville and Richmond Heights.

This also includes  Babler Memorial State Park and First Missouri
State Capitol Historic Site.
 
This includes Interstate 70 in Missouri between exits 216 and 231.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3864 9032 3850 9090 3871 9094 3888 9061
      3881 9042
TIME...MOT...LOC 0858Z 244DEG 39KT 3867 9074 

HAIL...1.00IN
WIND...60MPH
 
$$

Tilly
230 
WWUS53 KLSX 030903
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
403 AM CDT THU MAY 3 2018

MOC071-183-189-030930-
/O.CON.KLSX.SV.W.0018.000000T0000Z-180503T0930Z/
St. Charles MO-Franklin MO-St. Louis MO-
403 AM CDT THU MAY 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR WESTERN ST. CHARLES...EAST CENTRAL FRANKLIN AND NORTHWESTERN ST.
LOUIS COUNTIES...

At 403 AM CDT, a severe thunderstorm was located over Weldon Spring
Heights, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
O'Fallon, St. Charles, St. Peters, Chesterfield, Wildwood, University
City, Ballwin, Maryland Heights, Hazelwood, Manchester, Creve Coeur,
Overland, Clayton, Lake St. Louis, St. Ann, Bridgeton, Dardenne
Prairie, Town and Country, Ellisville and Richmond Heights.

This also includes  Babler Memorial State Park and First Missouri
State Capitol Historic Site.
 
This includes Interstate 70 in Missouri between exits 216 and 231.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 3864 9032 3850 9090 3871 9094 3888 9061
      3881 9042
TIME...MOT...LOC 0903Z 241DEG 42KT 3870 9066 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Tilly
259 
WWUS53 KLSX 030912
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
412 AM CDT THU MAY 3 2018

MOC071-030922-
/O.CAN.KLSX.SV.W.0018.000000T0000Z-180503T0930Z/
Franklin MO-
412 AM CDT THU MAY 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FRANKLIN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southwestern Illinois...and east central Missouri.

LAT...LON 3855 9069 3877 9080 3888 9061 3881 9042
      3864 9032
TIME...MOT...LOC 0912Z 248DEG 45KT 3875 9053 

$$

MOC183-189-030930-
/O.CON.KLSX.SV.W.0018.000000T0000Z-180503T0930Z/
St. Charles MO-St. Louis MO-
412 AM CDT THU MAY 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR CENTRAL ST. CHARLES AND NORTHWESTERN ST. LOUIS COUNTIES...

At 412 AM CDT, a severe thunderstorm was located over Harvester,
moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
O'Fallon, St. Charles, St. Peters, Chesterfield, Wildwood, University
City, Ballwin, Maryland Heights, Hazelwood, Manchester, Creve Coeur,
Overland, Clayton, Lake St. Louis, St. Ann, Bridgeton, Dardenne
Prairie, Town and Country, Ellisville and Richmond Heights.

This also includes  Babler Memorial State Park and First Missouri
State Capitol Historic Site.
 
This includes Interstate 70 in Missouri between exits 216 and 231.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 3855 9069 3877 9080 3888 9061 3881 9042
      3864 9032
TIME...MOT...LOC 0912Z 248DEG 45KT 3875 9053 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Tilly
841 
WWUS53 KLSX 030927
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
427 AM CDT THU MAY 3 2018

MOC183-189-030937-
/O.EXP.KLSX.SV.W.0018.000000T0000Z-180503T0930Z/
St. Charles MO-St. Louis MO-
427 AM CDT THU MAY 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. CHARLES AND
NORTHWESTERN ST. LOUIS COUNTIES WILL EXPIRE AT 430 AM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southwestern Illinois...and east central Missouri.

LAT...LON 3855 9069 3877 9080 3888 9061 3881 9042
      3864 9032
TIME...MOT...LOC 0927Z 241DEG 42KT 3883 9034 

$$

Tilly

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 3:08 AM CDT, 35 minutes earlier.

Area forecast discussion, May 3, 3:08 AM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
308 AM CDT Thu May 3 2018

.SHORT TERM...  (Through Late Tonight)
Issued at 308 AM CDT Thu May 3 2018

Early this morning, a wound-up storm system was over the Four
Corners region of the CONUS, with SW flow aloft over our region.
This SW flow aloft was pumping in high moisture air and intersecting
with a series of upper level disturbances ejecting from the main
system.  Areas of showers and thunderstorms extended along this path
of upper level disturbances from IL to TX.  The synoptic surface
front was from central KS to southern IA to southern lower MI.

The broken line of showers and thunderstorms will continue to drop
southeastward thru our region this morning resulting in categorical
PoPs for areas around STL metro and to the south and east.  Further
west, it becomes very uncertain exactly how convection will evolve
today and how this carries over to other areas of our region this
afternoon.  Have left in lower, yet mentionable PoPs for this
afternoon.

With a bit more certainty, we then look for the next round of
thunderstorms that will be more associated with the severe outlook
for Day 1 from SPC.  For our region, the timing of this should hold
off until evening, with damaging winds and isolated tornadoes the
main threats for sections of northeast and central MO primarily. All
of this activity will then propagate southeast overnight and should
weaken.

Max temps today are expected to range from the mid 70s to lower 80s.
Min temps tonight will mainly be in the 60s.

TES

.LONG TERM...  (Friday through Wednesday)
Issued at 308 AM CDT Thu May 3 2018

Some form of rain threat will continue for our forecast area until
the upper TROF axis slides thru, and this probably will not occur
until Friday night, but for Friday and Friday night, most of the
rain threat should be mainly confined to areas south and east of STL
metro.

NW flow aloft will then prevail for Saturday thru Monday, and should
be a dry period except for chances for showers and thunderstorms
associated with a cold front on Sunday.

Another dry period is expected Monday and most of Tuesday with
surface high pressure prevailing.  An upper TROF will then dig over
the central CONUS heading towards the middle of next week and return
stormier wx into the area.

Temperatures are expected to be above average thru the period with
highs in the mid 70s to lower 80s.

TES

&&

.AVIATION...  (For the 06z TAFs through 06z Thursday Night)
Issued at 1258 AM CDT Thu May 3 2018

Current round of thunderstorms in the form of a line extending
from UIN-COU and should reach STL metro sites by 08/09z. It is
possible this could be further extended in time in STL metro by
additional TSRA moving NE from eastern OK. It gets more vague from
here, but looks like another round of TSRA will develop to our
west this morning and move in during the morning and midday hours
affecting all TAF sites for 2-3 hours when it does. Yet another
round of SHRA/TSRA is possible heading into Thursday night. For
the most part, CIGs will be VFR but can't rule out a period of
sub-VFR in TSRA or immediately following, and this goes also with
VSBYs. Otherwise, look for a steady S-SW flow, mainly between
10-15kts with stronger winds near TSRA.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 3, 3:26 AM CDT, 17 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
326 AM CDT Thu May 3 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
326 AM CDT Thu May 3 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and Tonight

Scattered severe thunderstorms are possible through this evening
over the entire area. The main severe threat this morning looks to
be primarily focused over areas south and east of Saint Louis.
Severe threats will mainly be damaging winds and large hail.

The severe threat should then shift westward late this afternoon
and this evening primarily for areas west and northwest of Saint
Louis. Severe threats here will mainly be damaging winds and
isolated tornadoes, with large hail also possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There will be a chance for thunderstorms will continue into
Friday, return to the area on Sunday, and then again for late
Tuesday into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be possible through this evening.

TES

In the hours before

Special weather statement, May 2, 11:44 PM CDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service St Louis MO
1144 PM CDT WED MAY 2 2018

MOZ047-030530-
Moniteau MO-
1144 PM CDT WED MAY 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR MONITEAU COUNTY UNTIL 1230 AM
CDT...

At 1144 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Otterville to 6 miles north of Stover.
Movement was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
California, Tipton, Jamestown, Clarksburg, High Point, McGirk,
Easley, Lupus, Kliever, Sandy Hook, Latham and Enon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
central Missouri.

LAT...LON 3868 9284 3868 9262 3892 9250 3891 9248
      3888 9248 3883 9244 3881 9238 3878 9239
      3877 9241 3873 9239 3843 9249 3843 9262
      3860 9284
TIME...MOT...LOC 0444Z 253DEG 34KT 3873 9305 3853 9301

Glass
Special weather statement, May 3, 12:31 AM CDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service St Louis MO
1231 AM CDT THU MAY 3 2018

MOZ041-047-048-050-030615-
Moniteau MO-Cole MO-Boone MO-Callaway MO-
1231 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR COLE...BOONE...CALLAWAY AND
MONITEAU COUNTIES UNTIL 115 AM CDT...

At 1231 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hallsville to near Eldon. Movement was
east at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Columbia, Jefferson City, Fulton, California, Centralia, Ashland,
Holts Summit, Columbia Regional Airport, Wardsville, Hallsville, St.
Martins, Auxvasse, Taos, Russellville, New Bloomfield, Jamestown,
Lake Mykee Town, Centertown, St. Thomas and Murry.

This includes Interstate 70 in Missouri between exits 121 and 155.

This also includes  Rock Bridge State Park, Finger Lakes State Park,
Clarks Hill/Norton Historic Site, Jewell Cemetery Historic Site, and
Jefferson Landing Historic Site.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
central Missouri.

LAT...LON 3920 9235 3920 9211 3906 9211 3906 9166
      3864 9189 3855 9203 3849 9201 3847 9204
      3846 9211 3848 9215 3847 9217 3840 9212
      3838 9218 3834 9220 3832 9225 3834 9229
      3834 9241 3843 9241 3843 9262 3850 9271
TIME...MOT...LOC 0531Z 271DEG 26KT 3908 9221 3841 9258

Tilly
Special weather statement, May 3, 12:39 AM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service St Louis MO
1239 AM CDT THU MAY 3 2018

ILZ095-096-030630-
Brown IL-Adams IL-
1239 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ADAMS AND NORTHERN BROWN
COUNTIES UNTIL 130 AM CDT...

At 1239 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mendon, moving east at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Quincy, Quincy Regional Airport, Mount Sterling, Camp Point, Mendon,
Clayton, Golden, Ursa, Coatsburg, Mound Station, Columbus, Ripley, La
Prairie, Paloma, Fowler, Coopertown and Chatton.

This includes Interstate 172 between exits 14 and 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Illinois.

LAT...LON 4011 9091 4010 9070 4009 9070 4008 9067
      4005 9068 4002 9063 4003 9061 4001 9062
      4000 9060 3998 9061 3998 9058 3994 9057
      3993 9136 4010 9140 4019 9092
TIME...MOT...LOC 0539Z 260DEG 35KT 4003 9129

Carney
Special weather statement, May 3, 1:03 AM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service St Louis MO
103 AM CDT THU MAY 3 2018

MOZ036-042-051-052-030645-
Montgomery MO-Pike MO-Audrain MO-Lincoln MO-
103 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN COUNTY IN
EAST CENTRAL MISSOURI...EASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...
NORTHERN MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI AND SOUTHWESTERN
PIKE COUNTIES IN NORTHEASTERN MISSOURI UNTIL 145 AM CDT...

At 103 AM CDT, Doppler radar was tracking a strong thunderstorm over
Mexico, moving east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Mexico, Bowling Green, Vandalia, Wellsville, Davis, Eolia, Laddonia,
Farber, Martinsburg, Curryville, Tarrants, Buell, New Hartford,
Silex, Middletown, Rush Hill, Benton City, Whiteside, Vandiver and
Edgewood.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
central, northeastern and east central Missouri.

LAT...LON 3932 9154 3932 9144 3934 9144 3939 9105
      3904 9099 3903 9164 3906 9164 3906 9194
      3926 9199
TIME...MOT...LOC 0603Z 267DEG 35KT 3914 9183

Carney
Special weather statement, May 3, 1:53 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service St Louis MO
153 AM CDT THU MAY 3 2018

ILZ097-098-MOZ036-051-052-060-030745-
Calhoun IL-Pike IL-Montgomery MO-Pike MO-Lincoln MO-Warren MO-
153 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN COUNTY IN SOUTHWESTERN
ILLINOIS...SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
LINCOLN...NORTHEASTERN MONTGOMERY...NORTHEASTERN WARREN COUNTIES IN
EAST CENTRAL MISSOURI AND SOUTHEASTERN PIKE COUNTIES IN NORTHEASTERN
MISSOURI UNTIL 245 AM CDT...

At 152 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Tarrants to 6 miles east of New Hartford to
near Bellflower. Movement was east at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Troy, Warrenton, Bowling Green, Louisiana, Wright City, Elsberry,
Moscow Mills, Winfield, Davis, Hardin, Pleasant Hill, Jonesburg, Hawk
Point, Eolia, Clarksville, Bellflower, Fountain N' Lakes, Chain of
Rocks, Tarrants and Belleview.

This includes Interstate 70 in Missouri between exits 179 and 183.

This also includes  Cuivre River State Park.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southwestern and west central Illinois...and northeastern and east
central Missouri.

LAT...LON 3946 9061 3935 9062 3920 9059 3893 9067
      3891 9072 3893 9073 3892 9079 3887 9082
      3889 9095 3883 9096 3886 9142 3922 9125
      3941 9126
TIME...MOT...LOC 0652Z 270DEG 36KT 3934 9117 3923 9116 3895 9128

Carney

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 11:44 PM CDTSpecial Weather StatementLSXMoniteau46 min
May 3, 12:31 AM CDTSpecial Weather StatementLSXBoone, Callaway, Cole, Moniteau44 min
May 3, 1:03 AM CDTSpecial Weather StatementLSXAudrain, Pike42 min
May 3, 1:10 AM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery, Pike, Ralls50 min
May 3, 1:53 AM CDTSpecial Weather StatementLSXLincoln, Pike52 min
May 3, 2:16 AM CDTSevere Thunderstorm WarningLSXLincoln29 min
May 3, 11:40 AM CDTRiver Flood WarningLSXLewis21 days
May 3, 11:40 AM CDTRiver Flood WarningLSXMarion20 days
May 3, 11:40 AM CDTRiver Flood WarningLSXMarion19 days
May 3, 11:40 AM CDTRiver Flood WarningLSXMarion23 days
May 3, 11:40 AM CDTRiver Flood WarningLSXRalls21 days
May 3, 11:40 AM CDTRiver Flood WarningLSXPike23 days
May 3, 11:40 AM CDTRiver Flood WarningLSXPike24 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.